Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Accidently injected vitamin b12

What could happen if you accidently injected vitamin b12 into a vain ?
Asked On : Thu, 14 Apr 2011
Answers:  4 Views:  1850
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Its show ur irresponsbility, it may fatal if react , otherwise create severe localise pain . .. Remeber ur slight neligace take ur precious life. be alert to drug before intrducing any route take physcian advise
Answered: Sun, 17 Jul 2011
  User's Response
:0 why would u do that :0
Answered: Thu, 14 Apr 2011
Allergist and Immunologist Dr. V.Victoria's  Response
Hi, When did this happen?If it is just 1 vial or a single dose after which you didnot develop any reactions to it immediately ,then its safe.It wont complicate you further.
Answered: Sun, 17 Jul 2011
I find this answer helpful
  User's Response
Injections if not suitable for you can cause severe Anaphylatic reaction which if not treated can be fatal.
Answered: Thu, 14 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor